# SDR REXA2018061904501

- Difficulty date: June 4, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 22,613 hours, 15,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: CC670517371
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNT PLATE FOR JB6 IN FWD EQUIPMENT COMPARTMENT WAS CRACKED.  REMOVED AND REPLACED MOUNT PLATE IAW SRM 51-42-06.
